# SDR KCSA071014

- Difficulty date: January 15, 2007
- Submitted: January 16, 2007
- Operation: Air carrier
- Aircraft: N704CK
- Make and model: Boeing 747209F
- Aircraft serial: 22299
- Aircraft time: 104,939 hours, 19,863 cycles
- Engine: Pwa JT9D7R4G2
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CORRODED AT STA 600 BL-0 WL312.
